# SDR HNAA2018112600293

- Difficulty date: November 25, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 43,757 hours, 40,077 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

PDIS  641     52-30  1691001  25NOV18  AVP  ASSGN
      ON TAKEOFF ROLL BAGGAGE DOOR OPEN INDICATION EICAS M
      ESSAGE DISPLAYED. VERIFIED DOOR CLOSED AND LATCHED W
      ITH GROUND PERSONNEL.
                                                MATTHEW
      HISTORY: NONE
      MEL   25NOV18  06:27  AVP  C32902  52-3-2
            BAGGAGE DOOR WARNING / POSITION WARNING
